# SDR 95ZZZM8

- Difficulty date: May 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- Engine: Pwa JT9D7
- System (JASC): 7250 · Turbine Section
- Part: Turbine Sleeve
- Condition: Buckled
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE TURBINE SLEEVE BUCKELED ALONG LEADING EDGE 6 AND 9 O'CLOCK POSITION.  REPAIRED IAW SRM 51-40-2 AND 51-10-01.  (M)
